# SDR DALA2016072905652

- Difficulty date: July 28, 2016
- Submitted: July 31, 2016
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 69,410 hours, 51,381 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND SEAT 15E EMERGENCY LIGHT INOPERATIVE.   REPLACED LIGHT ASSY IAW CMM 33-50-63. OPS NORMAL.
